# SDR C2XA10SH197

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: 14568504003
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE LT GROUND SPOILER ACTUATOR ATTACH BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHING.  MAINTENANCE PERFORMED A BUSHING REPAIR IAW EC5750-01415.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
